I have been taking effexor 75mg for the past 6 or so months has been good for me just still have my bad days here and there anyhow I saw my Dr about a month ago and asked to increase to 150mg which I did... But now I feel like my anger and temper is worse than it ever has been...
Is it possible increasing the effexor from 75 to 150 had anything to do with it?
I know it's funny but I actually feel like I'm back where I started before taking anything...
It could be depression symptoms showing through, especially if you're male. However, Effexor is an snri. Action on the norepinephrine can be really activating and can cause irritability too. I've definitely had that happen to me. Call your doc and see if you can go back down. Ask about maybe adding an ssri to the low dose of Effexor. Or ask about adding abilify, that would be an excellent option of irritability is a concern.
I agree with talking to your doctor about the possibility of adding Abilify or Rexulti to your Effexor. They could act to bolster the effects of Effexor even at a lower dose while also having good results in their own right. I had a huge problem with anger/irritability issues while taking antidepressants and Abilify really did the trick for me. Best regards, Wildcat
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.